# SDR USAA920080678

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407637
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK - LEFT WING NR 2 SLAT COVE PANEL CRACKED, OSS 658.  REPLACED LEFT WING NR 2 SLAT COVE PANEL, OSS 658 IAW B757 SRM 51-40-02.
